# SDR A6WA202101178076

- Difficulty date: December 23, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6002303722
- Part serial: NSN
- Condition: Corroded
- Location: Lh Tip Horiz Sta
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER TIP CLOSING RIB #9 P/N 600-23037-22 HAS TWO ELONGATED FASTENER HOLES CAUSED BY CORROSION. HORIZONTAL REAR SPAR AND LBL112.0.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED DAMAGED SECTIONS OF CLOSING RIB AT TWO LOCATIONS. MEASUREMENTS P1= L=.700Ï¿½ X W= 0.400Ï¿½ AND P2= L=0.350Ï¿½ X W= 0.300Ï¿½.  FABRICATED A REPAIR STRAP, REPAIR ANGLE AND FILLERS. PERFORMED HFEC TO CUTOUT EDGES WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #AWAC-CRJ255-01789 REV IR DATED 1/15/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003500, CARD NO. 20510, TT: 39682:59 TC: 38340.
